# SDR DALA13064516303

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 102,308 hours, 13,263 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OTBD STRUT T/E DOOR FWD LOWER AREA EXITING DOUBLER FOUND CRACKED.  REPLACED DOUBLER IAW EA 63-82067, REV A, SECTION II AND HFEC INSPECTION, NO CRACK FOUND IAW NDTM PART 5 51-00-00, PROCEDURE 11 OR 16.
